CASIA OpenIR  > 09年以前成果
The worst case complexity of the Fredholm equation of the second kind with non-periodic free term and noise information
Jiang, TZ
Source PublicationNUMERICAL FUNCTIONAL ANALYSIS AND OPTIMIZATION
1998
Volume19Issue:3-4Pages:329-343
SubtypeArticle
AbstractThis paper deals with the complexity of the Fredholm equation Lu = f of the second kind with f epsilon W-r,W-p(Omega). The problem elements are free term f and belong to the unit ball of W-r,W-p(Omega). Available information about the problem consists of evaluations of f and is assumed to be corrupted by uniformly bounded noise. The absolute error in each noisy evaluation is at most delta. First, we give estimation of the n-th optimal radius in the worst case setting. Then, we show that a noisy finite element method with quadrature (FEMQ) has minimal error. Finally, we give the estimate of epsilon-complexity of Fredholm problem of the second kind in the worst case setting. To the best of our knowledge, this is the first work on complexity of integral equation with noisy information.
KeywordComplexity Fredholm Equation Of The Second Bind Finite Element Method Finite Element Information Noise Information
WOS HeadingsScience & Technology ; Physical Sciences
WOS KeywordINTEGRAL-EQUATIONS ; 2ND KIND
Indexed BySCI
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics, Applied
WOS IDWOS:000074022300007
Citation statistics
Cited Times:3[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.ia.ac.cn/handle/173211/9768
Collection09年以前成果
Affiliation1.Univ New S Wales, Sch Math, Sydney, NSW 2052, Australia
2.Chinese Acad Sci, Inst Automat, Natl Lab Pattern Recognit, Beijing 100080, Peoples R China
Recommended Citation
GB/T 7714
Jiang, TZ. The worst case complexity of the Fredholm equation of the second kind with non-periodic free term and noise information[J]. NUMERICAL FUNCTIONAL ANALYSIS AND OPTIMIZATION,1998,19(3-4):329-343.
APA Jiang, TZ.(1998).The worst case complexity of the Fredholm equation of the second kind with non-periodic free term and noise information.NUMERICAL FUNCTIONAL ANALYSIS AND OPTIMIZATION,19(3-4),329-343.
MLA Jiang, TZ."The worst case complexity of the Fredholm equation of the second kind with non-periodic free term and noise information".NUMERICAL FUNCTIONAL ANALYSIS AND OPTIMIZATION 19.3-4(1998):329-343.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Jiang, TZ]'s Articles
Baidu academic
Similar articles in Baidu academic
[Jiang, TZ]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Jiang, TZ]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.